If you are feeling sick after taking Vyvanse then you are most probably experiencing the side effects of the drug. There are several symptoms which are identified as the potential side effects of the drug and it include unusual sickness and other conditions.
The medicine has properties that can negative interact with other medicines or with the presence of other medical conditions such as allergies. When this unpleasant interaction takes place, certain symptoms will naturally follow. You may feel fast or irregular heartbeats, low blood pressure and even fainting. You can also experience certain psychological effects such as tic, unusual behaviour, restlessness and hallucinations. Other side effects also include having dangerously low blood pressure that manifest in the presence of headache, bussing in the ears, chest pain, seizures, shortness in breathing and blurred vision.
You may also feel the presence of tolerable side effects such as insomnia, vomiting irritability, skin rash, loss of appetite and dry mouth. Feeling sick may only be a warning and may be followed by the side effects mentioned above. If you are experiencing any physical changes or discomfort see your healthcare provider and ask for immediate medical help. Your condition may require dose or drug changes depending on the complications that are caused by Vyvanse.